# SDR IPXA1B65793

- Difficulty date: March 10, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T6511
- Condition: Corroded
- Location: Bs 1920-2040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 1920 TO 2040 LBL 53.45 FLOOR SUPPORT CORROSION FOUND.  BULK CARGO COMPT STA 1920 TO BS 2040, LBL 53.45 FLOOR SUPPORT REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 18.
